Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Side effects of taking anti-seizure medicine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   i took 2 50. mg primadones on accident its 30 hrs later and still feel lowsy will this go away?
User :   hello
Doctor :   How can I help you?
User :   you really a doc ?
Doctor :   I am a general practitioner.
User :   ok i took 2 50. mg primadones accidently yesterday a 9.00 am and i still feel lowsy 30 hrs later what is the deal ..thought it was asperin was my moms
Doctor :   May I know your age?
User :   no appetite head feels slow and hurts
User :   28
Doctor :   Ok
Doctor :   Let me explain it to you.
User :   its an anti seizure med i looked it up but nothing about the next day
Doctor :   The drug has to be metabolised completely for the effects to vanish.
Doctor :   This can take 24 to 48 hours, depending on the weight of the individual.
User :   ho long i want to out tonight and feel extremely sluggish feel like throwing up
User :   how sorry
User :   how long will it take sorry
Doctor :   But they would get metabolised slowly and these effects will dissappear.
User :   so are headaches and tired and feeling slow is normal?
Doctor :   As it is 30 hour now, it should vanish in another 12 to 18 hours.
User :   also i take antianxiety med its xanax can i take this today im kinda scared like i said its been 30 hrs
User :   dang that sucks
User :   feel bad for the folks that have seizures ...
Doctor :   The symptoms you see may have been due to the drug.
Doctor :   And this drug is one which is metabolised very slowly.
Doctor :   As mentioned earlier, it can last upto 48 hours period.
User :   so can i take my medicines paxil and xanax??
Doctor :   In some of them, the effects can persist for 4 to 5 days too.
Doctor :   If your drowsiness is severe, then you can avoid the medications.
Doctor :   Have you followed?
User :   yea
User :   wait i havnt takin them yet should I?
Doctor :   Xanax and paxil can increase the drowsiness and disorientations.
User :   the xanax might make it better cause i can eat on it
Doctor :   Hence if these symptoms are severe, then you may avoid the medications untill the drowsiness, nausea improves.
User :   hmmm.
Doctor :   Do you have any other query?
User :   na so i should just give it time??
Doctor :   Yes.
User :   well this was worth it thank you!
Doctor :   Drink plenty of water and it will slowly improve.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor